An Alternative Proof of the Lindemann-Weierstrass Theorem

  • F. Beukers
  • J. P. Bézivin
  • P. Robba

Abstract

In December 1987 J. P. Bézivin and Ph. Robba found a new proof of the Lindemann-Weierstrass theorem as a by-product of their criterion of rationality for solutions of differential equations. Let us recall the Lindemann-Weierstrass theorem, to which we shall refer as LW from now on.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. P. Bezivin and P. Robba, Rational solution of linear differential operations, J. Australian Math. Soc. (to appear).Google Scholar
  2. 2.
    G. H. Hardy and F. M. Wright, An Introduction to the Theory of Numbers, Oxford University Press, 1959.Google Scholar
  3. 3.
    D. Hilbert, Gesammelte Abhandlungen, vol. I, Chelsea, 1965, pp. 1–4.Google Scholar
  4. 4.
    A. Baker. Transcendental Number Theory, Cambridge Univ. Press, 1975.Google Scholar

Copyright information

© Springer Science+Business Media New York 2000

Authors and Affiliations

  • F. Beukers
  • J. P. Bézivin
  • P. Robba

There are no affiliations available

Personalised recommendations